# SDR DALA2020012000402

- Difficulty date: January 18, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 66,041 hours, 26,934 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Pickle Fork
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W LT AND RT PICKLE FORK FITTING REPLACEMENT SUPPORT AND ACCESS REF ERA 584218-14 PRI REV 1. C/W PRI 584218-14 REV 0,1 AND 2. RECEIVED ERA 584218-14 REV ORIGINAL AND REV A. PRI 584218-14 REV 0,1 AND 2 AND ERA 584218-14 REV ORIGINAL AND REV A MATCH. REPAIRED PER ERA 584218-14 REV A.
